# SDR 2008UALA00944

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insert
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE BOX INSERTS CORRODED.  REMOVED AND REPLACED HANDLE BOX ASSY.
